Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 98, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Oct 21, 2011, 4:36 AM EDT for Putnam County, Ohio. It took effect at Oct 21, 2011, 6:35 AM EDT. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2011, 4:36 AM EDT (08:36 UTC)
- In effect from
- Oct 21, 2011, 6:35 AM EDT
- Expired
- Oct 23, 2011, 5:05 PM EDT
- In force
- 59 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
County Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 136 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blanchard River at Ottawa (OTTO1).
- Action stage
- 20 ft
- Minor stage
- 23 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04189260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
699 WGUS43 KIWX 210836 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 436 AM EDT FRI OCT 21 2011 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY .TWO TO THREE INCHES OF RAIN HAS FALLEN IN THE PAST 24 TO 36 HOURS RESULTING IN RAPID RISES ON THE BLANCHARD RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && OHC137-220836- /O.NEW.KIWX.FL.W.0098.111021T1035Z-111023T0712Z/ /OTTO1.1.ER.111021T1035Z.111021T1800Z.111022T0712Z.NO/ 436 AM EDT FRI OCT 21 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE BLANCHARD RIVER AT OTTAWA * UNTIL LATE SATURDAY NIGHT. * AT 3 AM FRIDAY THE STAGE WAS 22.5 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY MORNING AND CREST NEAR 23.2 FEET AROUND 2 PM FRIDAY OCTOBER 21 AND FALL BELOW FLOOD STAGE AROUND 3 AM SATURDAY OCTOBER 22. * AT 23.0 FEET...LOWLAND FLOODING OCCURS MAINLY IN SOUTH OTTAWA. FLOOD WATER ALSO GETS INTO LOW FARMLANDS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 23.6 FEET WHICH OCCURRED ON SEP 29 2011. $$
6 follow-up statements
630 WGUS83 KIWX 211122 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 721 AM EDT FRI OCT 21 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY .MINOR FLOODING IS FORECAST ALONG THE BLANCHARD RIVER AT OTTAWA. HEAVY RAINFALL OVER THE PAST FEW DAYS HAS LED TO RISING WATER LEVELS ON THE BLANCHARD RIVER. THE RIVER ROSE ABOVE FLOOD STAGE EARLY FRIDAY MORNING AND IS EXPECTED TO CREST AT 23.7 FEET EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && OHC137-221121- /O.EXT.KIWX.FL.W.0098.000000T0000Z-111023T1415Z/ /OTTO1.1.ER.111021T1100Z.111022T0600Z.111022T1415Z.NO/ 721 AM EDT FRI OCT 21 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE BLANCHARD RIVER AT OTTAWA * UNTIL SUNDAY MORNING. * AT 6 AM FRIDAY THE STAGE WAS 23.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY MORNING AND CREST NEAR 23.7 FEET AROUND 2 AM SATURDAY OCTOBER 22 AND FALL BELOW FLOOD STAGE AROUND 10 AM SATURDAY OCTOBER 22. * AT 23.0 FEET...LOWLAND FLOODING OCCURS MAINLY IN SOUTH OTTAWA. FLOOD WATER ALSO GETS INTO LOW FARMLANDS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 23.6 FEET WHICH OCCURRED ON SEP 29 2011. $$
026 WGUS83 KIWX 220223 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1023 PM EDT FRI OCT 21 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND PUTNAM COUNTIES BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY .RUNOFF FROM RECENT HEAVY RAINFALL IS CAUSING MINOR FLOODING ALONG AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && OHC003-125-137-230223- /O.EXT.KIWX.FL.W.0099.000000T0000Z-111023T0600Z/ /FTJO1.1.ER.111021T2220Z.111022T0200Z.111022T0600Z.NO/ 1023 PM EDT FRI OCT 21 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE AUGLAIZE RIVER NEAR FORT JENNINGS * UNTIL LATE SATURDAY NIGHT. * AT 10 PM FRIDAY THE STAGE WAS 13.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 13.0 FOOT FLOOD STAGE AROUND 2 AM SATURDAY OCTOBER 22. * AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER. $$ OHC137-230223- /O.EXT.KIWX.FL.W.0098.000000T0000Z-111024T0730Z/ /OTTO1.1.ER.111021T1048Z.111022T0600Z.111023T0730Z.NO/ 1023 PM EDT FRI OCT 21 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE BLANCHARD RIVER AT OTTAWA * UNTIL LATE SUNDAY NIGHT. * AT 9 PM FRIDAY THE STAGE WAS 24.4 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 24.5 FEET AROUND 8 AM SATURDAY OCTOBER 22 AND FALL BELOW FLOOD STAGE AROUND 3 AM SUNDAY OCTOBER 23. * AT 25.0 FEET...FLOODING BEGINS ALONG SOUTH WALNUT AND WEST SECOND STREETS ON THE SOUTH SIDE OF OTTAWA. $$
590 WGUS83 KIWX 221448 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1048 AM EDT SAT OCT 22 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND PUTNAM COUNTIES BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY .RUNOFF FROM RECENT HEAVY RAINS IS CAUSING MINOR RIVER FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && OHC003-125-137-231448- /O.EXT.KIWX.FL.W.0099.000000T0000Z-111024T0000Z/ /FTJO1.1.ER.111021T2220Z.111022T1230Z.111023T0000Z.NO/ 1048 AM EDT SAT OCT 22 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE AUGLAIZE RIVER NEAR FORT JENNINGS * UNTIL SUNDAY EVENING. * AT 10 AM SATURDAY THE STAGE WAS 13.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 13.0 FOOT FLOOD STAGE AROUND 8 PM SATURDAY OCTOBER 22. * AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER. $$ OHC137-231447- /O.EXT.KIWX.FL.W.0098.000000T0000Z-111024T0916Z/ /OTTO1.1.ER.111021T1048Z.111022T1200Z.111023T0916Z.NO/ 1048 AM EDT SAT OCT 22 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE BLANCHARD RIVER AT OTTAWA * UNTIL LATE SUNDAY NIGHT. * AT 10 AM SATURDAY THE STAGE WAS 24.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 23.0 FOOT FLOOD STAGE AROUND 5 AM SUNDAY OCTOBER 23. * AT 25.0 FEET...FLOODING BEGINS ALONG SOUTH WALNUT AND WEST SECOND STREETS ON THE SOUTH SIDE OF OTTAWA. $$
340 WGUS83 KIWX 230203 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1003 PM EDT SAT OCT 22 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY .MINOR FLOODING CONTINUES ALONG THE BLANCHARD RIVER AT OTTAWA DUE TO RUNOFF FROM RECENT HEAVY RAINFALL. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && OHC137-240203- /O.EXT.KIWX.FL.W.0098.000000T0000Z-111024T1305Z/ /OTTO1.1.ER.111021T1048Z.111022T1200Z.111023T1305Z.NO/ 1003 PM EDT SAT OCT 22 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE BLANCHARD RIVER AT OTTAWA * UNTIL MONDAY MORNING. * AT 9 PM SATURDAY THE STAGE WAS 24.1 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 23.0 FOOT FLOOD STAGE AROUND 9 AM SUNDAY OCTOBER 23. * AT 25.0 FEET...FLOODING BEGINS ALONG SOUTH WALNUT AND WEST SECOND STREETS ON THE SOUTH SIDE OF OTTAWA. $$
629 WGUS83 KIWX 231520 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1120 AM EDT SUN OCT 23 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY .MINOR FLOODING CONTINUES ALONG THE BLANCHARD RIVER AT OTTAWA DUE TO RUNOFF FROM RECENT HEAVY RAINFALL. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && OHC137-241520- /O.EXT.KIWX.FL.W.0098.000000T0000Z-111024T1611Z/ /OTTO1.1.ER.111021T1048Z.111022T1200Z.111023T1611Z.NO/ 1120 AM EDT SUN OCT 23 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE BLANCHARD RIVER AT OTTAWA * UNTIL MONDAY AFTERNOON. * AT 10 AM SUNDAY THE STAGE WAS 23.3 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 23.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 23.0 FOOT FLOOD STAGE AROUND 12 PM SUNDAY OCTOBER 23. * AT 23.0 FEET...LOWLAND FLOODING OCCURS MAINLY IN SOUTH OTTAWA. FLOOD WATER ALSO GETS INTO LOW FARMLANDS. $$
563 WGUS83 KIWX 232105 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 505 PM EDT SUN OCT 23 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. OHC137-232135- /O.CAN.KIWX.FL.W.0098.000000T0000Z-111024T1611Z/ /OTTO1.1.ER.111021T1048Z.111022T1200Z.111023T1810Z.NO/ 505 PM EDT SUN OCT 23 2011 THE FLOOD WARNING IS CANCELLED FOR THE BLANCHARD RIVER AT OTTAWA * AT 4 PM SUNDAY THE STAGE WAS 22.8 FEET AND FALLING. * FLOOD STAGE IS 23.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE SUNDAY AFTERNOON. * FORECAST...THE RIVER WILL FALL TO NEAR 22.3 FEET AROUND 8 PM SUNDAY OCTOBER 23. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Oct 21, 4:10 AM EDT, 26 minutes earlier.
Area forecast discussion, Oct 21, 4:10 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 AM EDT FRI OCT 21 2011
.SHORT TERM... /TODAY THROUGH SATURDAY/.
UPPER LEVEL SYSTEM THAT BROUGHT WIDESPREAD RAINFALL TO THE REGION
OVER THE PAST 24 TO 36 HOURS WILL QUICKLY EJECT TODAY AS SFC RIDGE
ALLOWS FOR CLEARING SKIES AND CHANCE FOR THE AREA TO DRY OUT FOR A
FEW DAYS. A FEW AREAS OF SPRINKLES OR DRIZZLE MAY BE SEEN BUT NOT
WORTHY OF ANY MENTION IN ZONES/GRIDS AS SATELLITE AND SFC OBS SHOW
DRYING ALREADY UNDERWAY IN LOW LEVELS WITH SKIES BEGINNING TO CLEAR
IN SW AREAS. TEMPS ACROSS ILLINOIS HAVE RESPONDED TO THE CLEARING
SKIES AND LIGHT WINDS WITH READINGS ALREADY IN THE MID TO UPPER 30S
CNTRL/EAST. AS SKIES CONTINUE TO CLEAR THROUGH THE DAY ACROSS THE
AREA...THIS WILL BECOME THE MAIN CONCERN FOR THE PACKAGE IN TERMS OF
FROST/FREEZE POTENTIAL. GROWING SEASON RAPIDLY WINDING DOWN ACROSS
THE REGION...BUT HARD FREEZE OR WIDESPREAD FROST HAS NOT OCCURRED
YET. WITH AFTERNOON HIGHS ONLY PROJECTED TO CLIMB INTO THE LOWER TO
MIDDLE 50S...WILL NOT TAKE LONG FOR STRONG RADIATIONAL COOLING TO
TAKE PLACE TONIGHT AND DIURNAL SWING IN TEMPS OF AT LEAST 20
DEGREES. SOME QUESTION AS TO STRENGTH OF FLOW IN NE AREAS AS WELL
AS ANY LINGERING MSTR BUT DO FEEL THAT BASED ON SAT TRENDS WHICH ARE
SHOWING CLEARING FASTER THAN MODELS ARE PICKING UP ON...MOST
EVERYONE WILL END UP GENERALLY CLEAR BY TONIGHT. AFTER MUCH
COLLABORATION...HAVE OPTED TO HOIST FROST ADVISORY FOR ALL OF OUR
INDIANA AND OHIO COUNTIES FOR LATER TONIGHT AND UPPED WORDING TO
AREAS FROST ALL AREAS EXCEPT ALONG IMMEDIATE LAKESHORE AREAS WHERE
PATCHY MENTION HAS BEEN LEFT. DAY SHIFT CAN EVALUATE CLOUD COVER AND
EXPAND FOR REMAINDER OF AREA OF ANTICIPATED CONDITIONS UNFOLD.
TEMPS WILL MODERATE SLIGHTLY FOR SATURDAY AND SATURDAY NIGHT AS
REGION WILL BE AHEAD OF NEXT WAVE DROPPING OUT OF THE PLAINS. MID TO
UPPER 50S SHOULD BE REACHED ACROSS THE AREA...RIGHT AROUND CLIMO FOR
THE AREA. OVERNIGHT LOWS SUNDAY MORNING WILL BE SOMEWHAT WARMER IN
THE UPPER 30S TO AROUND 40.
&&
.LONG TERM...
LONG TERM WILL FEATURE A WEAK SYSTEM FOR LATTER HALF OF WEEKEND
FOLLOWED BY BRIEF HIGH PRESSURE BEFORE ANOTHER SYSTEM DROPS IN FOR
LATER TUESDAY INTO THURSDAY. ENERGY DROPPING INTO BASE OF TROUGH FOR
LATER NEXT WEEK STILL SHOWS POTENTIAL FOR DEVELOPMENT SOMEWHERE IN
THE EASTERN CONUS.
LOADED CR ALLBLEND INIT. MINOR TWEEKS MADE TO POP GRIDS WITH REMOVAL
OF SLIGHT CHANCE POPS. LOWERED TEMPS NEXT THURSDAY BEHIND FRONTAL
PASSAGE WITH GEFS SHOWING 850MB TEMPS DROPPING BELOW 0C AND
NORTHERLY FLOW DEVELOPING. OTHERWISE NO SIGNIFICANT IMPROVEMENTS
COULD BE MADE TO ALLBLEND INIT.
&&
.AVIATION...
COMBINATION OF LL MSTR FROM DEPARTING SYSTEM AND CONTRIBUTION OF CYCLONIC
FLOW OFF THE GREAT LAKES CONTINUES TO ALLOW FOR MVFR CIGS AT BOTH
TAF SITES. UPSTREAM OBS AND SATELLITE TRENDS SUGGEST CLEARING
COULD ARRIVE SOONER THAN LATER DURING FRIDAY MORNING. HOWEVER MAIN
850 MB RIDGE AXIS WILL NOT ARRIVE UNTIL LATER THIS AFTERNOON WHICH
MAY DELAY FULL CLEARING AS NW FLOW PERSISTS THROUGH LATE MORNING
THEN SLOWLY WANING. HAVE CONTINUED IMPROVEMENT TO VFR CIGS PRIOR
TO 18Z FRI BUT WOULD NOT BE SURPRISED IF A FEW TWEAKS ARE NEEDED
WITH 12Z TAFS. OTHERWISE MODELS AGREE ON LL MSTR RAPIDLY DEPARTING
THE AREA BY OR SHORTLY AFTER 00Z SAT WITH VFR CONDITIONS TO
PREVAIL THROUGH THE REMAINDER OF THE PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FROST ADVISORY FROM 4 AM EDT /3 AM CDT/ TO 8 AM EDT /7 AM CDT/
SATURDAY FOR INZ003>009-012>018-020-022>027-032>034.
MI...NONE.
OH...FROST ADVISORY FROM 4 AM TO 8 AM EDT SATURDAY FOR OHZ001-002-004-
005-015-016-024-025.
LM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR LMZ043-046.
&&
SHORT TERM...FISHER
LONG TERM...LASHLEY
AVIATION...FISHERHazardous weather outlook, Oct 20, 5:38 PM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 538 PM EDT THU OCT 20 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-212145- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 538 PM EDT THU OCT 20 2011 /438 PM CDT THU OCT 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT RAIN WILL GRADUALLY TAPER OFF LATE THIS EVENING AND OVERNIGHT. SOME ONGOING MINOR FLOODING IS POSSIBLE TONIGHT...ESPECIALLY WHERE DRAINS ARE CLOGGED FROM FALLEN LEAVES AND ALONG TYPICAL LOW LEVEL LYING AREAS EASILY PRONE TO FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PATCHY FROST IS EXPECTED LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-212145- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 538 PM EDT THU OCT 20 2011 /438 PM CDT THU OCT 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT GUSTS UP TO 35 TO 40 KNOT GALES WILL REMAIN POSSIBLE THROUGH THIS EVENING FOR SOUTHERN LAKE MICHIGAN BEFORE DIMINISHING OVERNIGHT. A GALE WARNING REMAINS IN EFFECT FOR THE NEARSHORE WATERS. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL THEN PERSIST THROUGH THE REMAINDER OF THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS AND WAVES WILL GRADUALLY DIMINISH FRIDAY BUT CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY TO CONTINUE THROUGH AT LEAST THROUGH EARLY FRIDAY EVENING. PATCHY FROST IS POSSIBLE LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 10:22 PM EDT | River Flood Watch | IWX | Putnam | 6 hr |
| Oct 21, 4:04 AM EDT | Frost Advisory | IWX | Allen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more | 28 hr |
| Oct 21, 6:00 PM EDT | River Flood Warning | IWX | Allen, Paulding, Putnam | 28 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.